# SDR DXTA2012062205008

- Difficulty date: June 21, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N688QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605188
- Aircraft time: 9,523 hours, 7,535 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Powerpack
- Part number: 651710217
- Part serial: 1601
- Condition: Failed
- Location: Hyd System
- Part time: 9,523 hours, 7,535 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER RELEASING PARKING BRAKE HANDLE, LOW BRAKE PRESSURE AND ANTI SKID INOPERATIVE LIGHTS CAME ON FLASHING. RAN EMERGENCY CHECKLIST AND SHUTDOWN ENGINES.  EMERGENCY BRAKE HANDLE WAS NOT PULLED.  R & R THE HYD PACK FOR BRAKE SYS AS WELL AS BLEED BUTTON VALVE FOR BRAKE ACCUMULATOR IAW MM 32-42-06.  OPS & LEAK CHECKED GOOD.
